Imperial College London

ProfessorMichaelRuzhansky

Faculty of Natural SciencesDepartment of Mathematics

Visiting Professor
 
 
 
//

Contact

 

+44 (0)20 7594 8500m.ruzhansky Website CV

 
 
//

Location

 

615Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Ruzhansky:2017:10.1080/0023131.2017.07.007,
author = {Ruzhansky, M and Suragan, D},
doi = {10.1080/0023131.2017.07.007},
journal = {JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS},
pages = {444--456},
title = {Geometric maximizers of Schatten norms of some convolution type integral operators},
url = {http://dx.doi.org/10.1080/0023131.2017.07.007},
volume = {456},
year = {2017}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Ruzhansky,M
AU - Suragan,D
DO - 10.1080/0023131.2017.07.007
EP - 456
PY - 2017///
SN - 0022-247X
SP - 444
TI - Geometric maximizers of Schatten norms of some convolution type integral operators
T2 - JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
UR - http://dx.doi.org/10.1080/0023131.2017.07.007
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000407667900025&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
UR - http://hdl.handle.net/10044/1/52621
VL - 456
ER -